Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 37, NWS New York, NY
NWS New York, NY issued this small craft advisory at Mar 16, 2016, 4:01 PM EDT. It took effect at Mar 17, 2016, 12:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2016, 4:01 PM EDT (20:01 UTC)
- In effect from
- Mar 17, 2016, 12:00 PM EDT
- Expired
- Mar 17, 2016, 3:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
886 WHUS71 KOKX 162001 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 401 PM EDT WED MAR 16 2016 ...ROUGH CONDITIONS THURSDAY AFTERNOON... ANZ330-335-338-340-345-350-353-355-170415- /O.NEW.KOKX.SC.Y.0037.160317T1600Z-160317T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 401 PM EDT WED MAR 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
656 WHUS71 KOKX 170110 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 910 PM EDT WED MAR 16 2016 ...ROUGH CONDITIONS THURSDAY AFTERNOON... ANZ330-335-338-340-345-350-353-355-170915- /O.CON.KOKX.SC.Y.0037.160317T1600Z-160317T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 910 PM EDT WED MAR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM EDT THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
051 WHUS71 KOKX 170735 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 335 AM EDT THU MAR 17 2016 ...ROUGH CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING... ANZ330-335-338-340-345-350-353-355-171545- /O.EXT.KOKX.SC.Y.0037.160317T1600Z-160318T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 335 AM EDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MALOIT
957 WHUS71 KOKX 171316 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 916 AM EDT THU MAR 17 2016 ...GUSTY WIND THIS AFTERNOON AND EARLY THIS EVENING... ANZ330-335-338-340-345-350-353-355-172200- /O.CON.KOKX.SC.Y.0037.160317T1600Z-160318T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 916 AM EDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS71 KOKX 171930 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 330 PM EDT THU MAR 17 2016 ...WIND GUSTS BELOW 25 KTS... ANZ330-335-338-340-345-350-353-355-172030- /O.CAN.KOKX.SC.Y.0037.000000T0000Z-160318T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 330 PM EDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. FREQUENT WIND GUSTS WILL REMAIN BELOW SMALL CRAFT LEVELS THROUGH THIS EVENING. HOWEVER...OCCASIONAL NEARSHORE GUSTS MAY BE NEAR 25 KT...ESPECIALLY WITH ANY SHOWERS OR STORMS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 4:00 PM EDT, 1 minute earlier.
Area forecast discussion, Mar 16, 4:00 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
400 PM EDT WED MAR 16 2016
.SYNOPSIS...
AN OCCLUDED FRONT MOVES THROUGH TONIGHT ASSOCIATED WITH A LOW
PASSING SOUTH OF THE REGION. ANOTHER LOW THEN APPROACHES FROM THE
GREAT LAKES WITH AN ASSOCIATED COLD FRONT APPROACHING THURSDAY
NIGHT. THIS FRONT WILL MOVE ACROSS FRIDAY. HIGH PRESSURE BUILDS
IN FROM THE NORTHWEST FRIDAY NIGHT THROUGH SATURDAY NIGHT. THE
HIGH RETREATS TO THE NORTHEAST SUNDAY. A COASTAL LOW MOVES OFF THE
MID ATLANTIC AND NORTHEAST COAST SUNDAY AND SUNDAY NIGHT. THE LOW
MOVES INTO THE CANADIAN MARITIME PROVINCES MONDAY. HIGH PRESSURE
BUILDS IN FOR TUESDAY. A WARM FRONT APPROACHES WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE OCCLUDED FRONT MOVES ACROSS LATE TONIGHT ASSOCIATED WITH A
WEAK WAVE OF LOW PRESSURE PASSING SOUTH OF LONG ISLAND. UPPER
LEVEL LOW SHEARING OUT IN THE GREAT LAKES WILL HAVE SOME PVA
INCREASING ACROSS THE REGION.
INCREASING CHANCES OF SHOWERS THROUGH THE EVENING AHEAD OF THE
FRONT. FLOW BECOMES MORE WESTERLY BEHIND THE FRONT OVERNIGHT INTO
THURSDAY MORNING. FORECAST HAS ENOUGH CLOUD COVERAGE TO MITIGATE
FOG FORMATION. ALSO THE TEMPERATURE AND DEWPOINT SPREADS SEEM A
LITTLE TOO LARGE TO HAVE FOG FORMATION SO LEFT OUT FOG. ALSO WENT
WITH SLIGHTLY WARMER LOWS TO REFLECT THE CLOUD COVERAGE. USED A
BLEND OF GMOS AND ECS FOR LOWS WHICH WILL BE UPPER 30S TO MID 40S
FOR MOST LOCATIONS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
UPPER LEVEL LOW OPENS UP INTO MORE OF A ZONAL TROUGH THAT WILL BE
PUSHING SOUTH THURSDAY. THE WESTERLY FLOW CONTINUES AND THIS
SHOULD PROVIDE QUITE A MILD DAY. USED MET AND GMOS FOR HIGHS WHICH
WILL BE LOW TO MID 60S FOR MOST LOCATIONS.
THE LOW LEVEL WARMTH WILL INCREASE CAPE IN THE LOW LEVELS AND WILL
STEEPEN LOW LEVEL LAPSE RATES TO AROUND 8.5 TO 10 DEGREES C PER
KM. THE MIXING LAYER WILL GET PRETTY DEEP...UP TO AROUND 750 TO
700MB. DEWPOINTS ARE LOWERING DURING THE DAY WITH SOUNDINGS
EXHIBITING THE INVERTED V SIGNATURE.
THEREFORE...WITH PVA INCREASING ALOFT AND THE STEEPENING LAPSE
RATES...SOME WEAK INSTABILITY WILL BE CREATED AND THEREFORE SOME
SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS WILL BE IN THE
FORECAST. THERE WILL BE THE POTENTIAL FOR SOME GUSTY WINDS AND
SMALL HAIL WITH ANY CONVECTION AND ALSO ANY STRONGER SHOWERS AS
WELL. DRY AIR SHOULD HELP ACCELERATE DOWNDRAFT POTENTIAL.
THE PARENT LOW IN THE GREAT LAKES ASSOCIATED WITH THE ZONAL UPPER
LEVEL TROUGH WILL BE MOVING INTO NORTHERN NEW ENGLAND INTO
THURSDAY NIGHT. AN ASSOCIATED COLD FRONT AT THE SURFACE WILL BE
APPROACHING THE REGION THURSDAY NIGHT. THE PARENT LOW MOVES INTO
THE CANADIAN MARITIMES ON FRIDAY AND THE COLD FRONT WILL MOVE
ACROSS EARLY IN THE DAY. THERE WILL BE ANOTHER CHANCE OF SHOWERS
THURSDAY NIGHT AND FRIDAY. SOME INTERIOR AREAS WITH THE COLD AND
DRY AIR ADVECTION BEHIND THIS FRONT COULD HAVE SOME SNOW AND RAIN
SHOWERS WITH PLAIN RAIN SHOWERS CLOSER TO THE COAST. THE DRY AIR
ADVECTION WILL ALLOW FOR A DECREASING WET BULB TEMPERATURE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
LOW PRESSURE WILL BE MOVING AWAY FROM THE REGION LATE FRIDAY INTO
FRIDAY NIGHT AS AN UPPER RIDGE BRIEFLY BUILDS AND CANADIAN SURFACE
HIGH PRESSURE BUILDS INTO THE REGION.
GUIDANCE HAS NOW COME INTO BETTER AGREEMENT WITH A SOUTHERN STREAM
SHORTWAVE PHASING WITH THE BROAD AND DIGGING NORTHERN STREAM TROUGH
SATURDAY INTO SUNDAY. A COASTAL LOW BEGINS TO BECOME ORGANIZED ALONG
THE GULF COAST SATURDAY AND SLOWLY DEEPEN OFF THE SOUTHEAST COAST
SATURDAY NIGHT INTO EARLY SUNDAY. THE LOW THEN RAPIDLY DEEPENS
DURING SUNDAY AND SUNDAY NIGHT AND EVEN INTO MONDAY AS THE LOW
IS THEN TRACKING NORTHEAST OF THE AREA. THERE ARE STILL SOME TIMING
DIFFERENCES WITH THE GFS A LITTLE FASTER THAN THE ECMWF. HOWEVER THE
TRACK OF THE LOW IS SIMILAR AND BOTH TRACK NEAR THE 40/70 BENCHMARK
FROM 00Z TO 12Z MONDAY. THE CANADIAN HIGH WILL BRING COLDER IR INTO
THE REGION SATURDAY AND COLD AIR WILL BE IN PLACE FOR THE COASTAL
LOW. PRECIPITATION AMOUNTS ARE UNCERTAIN AND LEANED TOWARD THE WPC
GUIDANCE OF A TENTH NORTHWEST TO NEARLY A HALF INCH ACROSS
SOUTHEASTERN CONNECTICUT AND EASTERN LONG ISLAND. PRECIPITATION TYPE
ALSO A LITTLE UNCERTAIN...ESPECIALLY ALONG THE COAST WHERE MOSTLY A
MIX IS POSSIBLE. STILL KEPT POPS AT CHANCE AT THIS TIME FOR THE
STORM.
RIDGING BUILDS BEHIND THE STORM MONDAY NIGHT INTO TUESDAY. THEN A
WARM FRONT DEVELOPS WEDNESDAY FROM A LOW OVER THE CENTRAL PLAINS AND
UPPER MIDWEST. WITH THE UPPER AND SURFACE LOWS STILL WELL TO THE
WEST LEANED TOWARD THE ECMWF WHICH IS SLOWER AND WEAKER WITH THE
WARM FRONTAL DEVELOPMENT AND WILL HAVE SLIGHT CHANCE POPS WEDNESDAY.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
WEAK HIGH PRESSURE GIVES WAY TO A FRONTAL BOUNDARY THIS EVENING.
MAINLY VFR...BUT MVFR VSBY THIS EVENING IN -SHRA WITH A CHANCE
OF MVFR CIGS AROUND 025 AS WELL...WITH MVFR CIGS POSSIBLY
LINGERING FOR A FEW HOURS AFTER SHOWERS MOVE THROUGH.
SE-S WINDS AT 10KT OR LESS INTO THIS EVENING.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: TIMING OF MVFR VSBY AND -SHRA COULD BE OFF
BY +/- AN HOUR OR TWO THIS EVE. MVFR COULD PREVAIL A FEW HOURS
AFTER -SHRA.
KLGA FCSTER COMMENTS: TIMING OF MVFR VSBY AND -SHRA COULD BE OFF
BY +/- AN HOUR OR TWO THIS EVE. MVFR COULD PREVAIL A FEW HOURS
AFTER -SHRA.
KEWR FCSTER COMMENTS: TIMING OF MVFR VSBY AND -SHRA COULD BE OFF
BY +/- AN HOUR OR TWO THIS EVE. MVFR COULD PREVAIL A FEW HOURS
AFTER -SHRA.
KTEB FCSTER COMMENTS: TIMING OF MVFR VSBY AND -SHRA COULD BE OFF
BY +/- AN HOUR OR TWO THIS EVE. MVFR COULD PREVAIL A FEW HOURS
AFTER -SHRA.
KHPN FCSTER COMMENTS: TIMING OF MVFR VSBY AND -SHRA COULD BE OFF
BY +/- AN HOUR OR TWO THIS EVE. MVFR COULD PREVAIL A FEW HOURS
AFTER -SHRA.
KISP FCSTER COMMENTS: TIMING OF MVFR VSBY AND -SHRA COULD BE OFF
BY +/- AN HOUR OR TWO THIS EVE. MVFR COULD PREVAIL A FEW HOURS
AFTER -SHRA.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.THU PM...MAINLY VFR. CHC -SHRA/ISO TSRA WITH BRIEF MVFR VSBYS.
WSW GUSTS 25-30KT.
.FRI...MOSTLY VFR. CHC -SHRA WITH BRIEF MVFR VSBYS. W-NW 20KT
G.30-35KT.
.SAT...VFR.
.SUN...VFR AM. CHC MIXED PCPN AND SUB-VFR PM.
.MON...CHC -SN AND SUB-VFR AM. NW GUSTS 25-30KT.
&&
.MARINE...
SUB SCA INITIALLY BUT WITH DEEP MIXING ESPECIALLY NEARSHORE
THURSDAY AFTERNOON...SCA WINDS WILL OCCUR. THESE MAY EXTEND INTO
EARLY THURSDAY EVENING BUT WILL BE MORE OCCASIONAL AND EVENTUALLY
DROP OFF AS DIURNAL WARMING ENDS. POTENTIALLY MORE SCA CONDITIONS
ARE IN STORE LATE THURSDAY NIGHT AND FRIDAY ASSOCIATED WITH THE
NEXT COLD FRONT.
SMALL CRAFT CONDITIONS REMAIN ON THE FORECAST WATERS FRIDAY NIGHT
INTO SATURDAY WITH A GUSTY NORTHWEST FLOW BEHIND A COLD FRONT.
CONDITIONS IMPROVE DURING SATURDAY AS HIGH PRESSURE BUILDS IN FROM
THE NORTHWEST. SUB SMALL CRAFT CONDITIONS ARE LIKELY LATE SATURDAY
THROUGH SUNDAY AS HIGH PRESSURE MOVES THROUGH THE WATERS. THEN AS A
COASTAL LOW TRACKS OFFSHORE SUNDAY NIGHT THROUGH MONDAY WINDS AND
SEAS LIKELY INCREASE ONCE AGAIN TO SMALL CRAFT LEVELS. THERE IS A
LOW CHANCE OF MINIMAL GALE FORCE GUSTS MONDAY ACROSS THE OCEAN
WATERS EAST OF MORICHES INLET.
&&
.HYDROLOGY...
TOTAL RAIN AMOUNTS THROUGH FRIDAY WILL BE AROUND A QUARTER INCH OR
LESS.
A QUARTER TO A HALF INCH OF LIQUID EQUIVALENT IS POSSIBLE SUNDAY AND
MONDAY WITH A COMBINATION OF RAIN AND SNOW. HIGHEST AMOUNTS ACROSS
SOUTHEASTERN CONNECTICUT AND EASTERN LONG ISLAND.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&
SYNOPSIS...JM/MET
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...MET
AVIATION...JC
MARINE...JM/MET
HYDROLOGY...JM/METHazardous weather outlook, Mar 16, 3:59 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 359 AM EDT WED MAR 16 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-170800- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 359 AM EDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-170800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 359 AM EDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.